# SDR CA070510001

- Difficulty date: May 6, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Check Valve
- Part number: DSC1896
- Condition: Cracked
- Location: Nr 2 Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AN OPERATOR EXPERIENCED A LOSS OF NR 2 HYD FLUID SYSTEM DUE TO A FRACTURED CHECK VALVE WHEN THE LANDING GEAR WAS SELECTED DOWN DURING APPROACH. THE CAUSE OF THE EVENT IS A CIRCUMFERENTIAL CRACK AROUND NR 2 HYD SYSTEM MANIFOLD CHECK VALVE. (TC NR 20070510001)
